Couldn't find what you looking for?

TRY OUR SEARCH!

I've got my first depo shot 3 months ago, i didn't get my first two periods while on the shot. I did get my third period though, its been on for 9 days now, and its light and watery. my normal period don't last this long. will the bleeding stop when i get my second shot? my next shot isnt for another month, i really dont want to bleed for a month non stop, is there anything i can do?

Loading...

Me and you got the shot around the same time, about a week after the shot I started bleeding and not a regular bleeding for a period this was so worse than anything ever experienced! I called the doctors and they gave me estrogen to help it stop all it did was make things worse! I finally stopped bleeding 3 days ago well a little I'm spotting now but also am nasuated, but oh well I did here though that this is the worst bc to come off of. Oh and I'm a newlywed got by he shot 2 days before the wedding and my sex drive went down the drain):
Reply

Loading...